MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGEVITY? MRI; Implantable Lead

BOSTON SCIENTIFIC CORPORATION INGEVITY? MRI; Implantable Lead
Model Number 7740
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Material Integrity Problem (2978); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right atrial (ra) lead was surgically abandoned for an unknown product anomaly.A new lead was successfully implanted.No additional adverse patient effects were reported.This ra lead is no longer in service.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
INGEVITY? MRI
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50947732
Report Number2124215-2026-52008
Device Sequence Number13145185
Product Code NVN
UDI-Device Identifier00802526523427
UDI-Public(01)00802526523427(17)190607
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/07/2019
Device Model Number7740
Device Catalogue Number7740
Device Lot Number674478
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Supplement Date Received by Manufacturer09/30/2026
Initial Report FDA Received Date09/30/2026
Supplement Report FDA Received Date10/01/2026
Date Device Manufactured06/07/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age82 YR
Patient SexFemale